Existence of infinitely many solutions for elliptic boundary-value problems with nonsymmetrical critical nonlinearity
MetadataShow full metadata
In this paper, we study a semilinear elliptic boundary-value problem involving nonsymmetrical term with critical growth on a bounded smooth domain in ℝn. We show the existence of infinitely many weak solutions under the presence of some symmetric sublinear term, the corresponding critical values of the variational functional are negative and go to zero.
CitationDi, G. (2004). Existence of infinitely many solutions for elliptic boundary-value problems with nonsymmetrical critical nonlinearity. Electronic Journal of Differential Equations, 2004(134), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.